Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 513195, 16 pages
http://dx.doi.org/10.1155/2011/513195
Research Article

The Uncertainty Measure of Hierarchical Quotient Space Structure

1College of Mathematics & Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Institute of Computer Science & Technology, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 6 August 2010; Accepted 9 January 2011

Academic Editor: Muhammad R. Hajj

Copyright © 2011 Qinghua Zhang and Guoyin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qinghua Zhang and Guoyin Wang, “The Uncertainty Measure of Hierarchical Quotient Space Structure,” Mathematical Problems in Engineering, vol. 2011, Article ID 513195, 16 pages, 2011. https://doi.org/10.1155/2011/513195.